Trusted medical support in China for Mongolian patients
Cross-border care assistance · Standard service
China–Mongolia cross-border medical consultation is available. Contact us by phone or Facebook.Partner of the Third Central Hospital of Mongolia
Back to disease libraryICD

adrenaline poisoning

Internal Medicine

Adrenaline and noradrenaline are commonly used emergency drugs, and overdose can cause poisoning. A small number of patients are highly sensitive to adrenaline, and adverse reactions may occur even with therapeutic doses. Children with pre-existing hyperthyroidism and cardiovascular diseases are also more sensitive to adrenaline and are prone to poisoning.

This section is being translated and completed.

This section is being translated and completed.

This section is being translated and completed.

This section is being translated and completed.

This section is being translated and completed.

This section is being translated and completed.

This section is being translated and completed.

Related hospitals

Related departments

Related doctors

Source

This information is for health education only and is not a diagnosis. Please consult a qualified clinician if you feel unwell.

Remove this favorite?